D-Complete extensions of quasi-uniform spaces

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)41-54
Number of pages14
JournalActa Mathematica Hungarica
Volume64
Issue number1
DOIs
Publication statusPublished - Mar 1994

Fingerprint

Uniform Space

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

D-Complete extensions of quasi-uniform spaces. / Császár, A.

In: Acta Mathematica Hungarica, Vol. 64, No. 1, 03.1994, p. 41-54.

Research output: Contribution to journalArticle

@article{b20762a42305437db024f8eca6fcd269,
title = "D-Complete extensions of quasi-uniform spaces",
author = "A. Cs{\'a}sz{\'a}r",
year = "1994",
month = "3",
doi = "10.1007/BF01873968",
language = "English",
volume = "64",
pages = "41--54",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1",

}

TY - JOUR

T1 - D-Complete extensions of quasi-uniform spaces

AU - Császár, A.

PY - 1994/3

Y1 - 1994/3

UR - http://www.scopus.com/inward/record.url?scp=0010720391&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0010720391&partnerID=8YFLogxK

U2 - 10.1007/BF01873968

DO - 10.1007/BF01873968

M3 - Article

VL - 64

SP - 41

EP - 54

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1

ER -